- Save 25%
- PROCTER & GAMBLE SRL
Medication indicated for colds and stuffy nose.
Contains Ibuprofen and Pseudoephedrine.
Even with a credit card
FREE in Italy over € 39.90
14 days to reconsider
Always at your service
Medication indicated for colds and stuffy nose.
Contains Ibuprofen and Pseudoephedrine.
Even with a credit card
FREE in Italy over € 39.90
14 days to reconsider
Always at your service
PROCTER & GAMBLE SRLDiscover all products
VICKS FLU ACTION * 12CPR200 + 30MG
Symptomatic relief of nasal / sinus congestion with headache, fever and pain associated with cold and flu. Vicks Flu Action is indicated in adults and adolescents aged 15 years and older.
DosageAdults and adolescents aged 15 years and over: 1 tablet (equivalent to 200 mg ibuprofen and 30 mg pseudoephedrine hydrochloride) every 4-6 hours as needed. For more severe symptoms, 2 tablets (equivalent to 400 mg of ibuprofen and 60 mg of pseudoephedrine hydrochloride) every 6-8 hours as needed, up to the maximum total daily dose. The lowest effective dose should be used for the shortest period necessary to relieve symptoms (see section 4.4). The maximum total daily dose of 6 tablets (equivalent to 1200 mg ibuprofen and 180 mg pseudoephedrine hydrochloride) should not be exceeded. Do not exceed 5 days of therapy for the adult population. Do not exceed 3 days of therapy for adolescents (15-18 years). This combination product should be used when both the decongestant action of pseudoephedrine hydrochloride and the analgesic and / or anti-inflammatory action of ibuprofen are required. If a symptom is predominant (nasal congestion or headache and / or fever), single active ingredient therapy is preferable. In older patients, initiate therapy with the lowest possible dose because the risk of gastrointestinal bleeding, ulcer or perforation is greater with increasing NSAID doses. In these patients, or in patients taking other drugs that may increase the risk of gastrointestinal events (see below and section 4.5), concomitant use of protective agents (misoprostol or proton pump inhibitors) should be considered. In patients with renal or hepatic disorders it is necessary to adapt the dosage to the individual patient. Undesirable effects can be reduced by using the lowest effective dose for the minimum duration necessary to relieve symptoms (see section 4.4).Pediatric populationVicks Flu Action is contraindicated in children below 15 years of age (see section 4.3).Method of administrationFor oral use. The tablets should be swallowed with water, preferably on a full stomach. Do not break or crush the tablets.
- Hypersensitivity to ibuprofen, pseudoephedrine or to any of the excipients listed in section 6.1. - Patients under the age of 15. - Pregnancy and lactation (see section 4.6). - A history of hypersensitivity reactions (e.g. bronchospasm, asthma, nasal polyposis, rhinitis or urticaria) associated with aspirin, other analgesics, antipyretics or other non-steroidal anti-inflammatory drugs (NSAIDs). - Active peptic ulcer or history of recurrent ulcer / haemorrhage (two or more distinct episodes of ulcer or bleeding with evidence). - History of gastrointestinal bleeding or perforation, including cases associated with NSAIDs. - Cerebrovascular haemorrhage or other type of haemorrhage. - Unexplained hematopoietic abnormalities. - Severe renal insufficiency. - Severe hepatic insufficiency. - Severe heart failure (NYHA Class IV). - Severe cardiovascular disorder, coronary artery disease (heart disease, hypertension, angina pectoris, tachycardia), hyperthyroidism, diabetes, pheochromocytoma, - History of stroke or presence of risk factors for stroke (due to α-sympathomimetic activity of pseudoephedrine hydrochloride) . - Closed-angle glaucoma. - Water retention related to urethro-prostatic disorders. - History of myocardial infarction. - History of seizures. - Disseminated systemic lupus erythematosus and mixed connective tissue disease (increased risk of aseptic meningitis, see section 4.8). - Concomitant use of other vasoconstrictive drugs used as nasal decongestants, administered orally or nasally (e.g. phenylpropanolamine, phenylephrine and ephedrine), and methylphenidate (see section 4.5). - Concomitant use of NSAIDs or aspirin with a daily dose greater than 75 mg, analgesics and selective COX 2 inhibitors (see section 4.5). - Concomitant or previous use of monoamine oxidase inhibitors (MAOIs) within the previous 2 weeks (see section 4.5). This medicine should generally not be used in combination with: - oral anticoagulants, - corticosteroids, - heparins at curative doses or in the elderly, - anti-platelet agents, - lithium, - selective serotonin reuptake inhibitors (SSRIs), - methotrexate ( used at doses higher than 20 mg / week)
The most commonly observed adverse events related to ibuprofen are gastrointestinal in nature. In general, the risk of presenting adverse events (particularly the risk of presenting serious gastrointestinal complications) increases with increasing dose and duration of treatment. Cases of hypersensitivity reactions have been reported following treatment with ibuprofen. These may consist of: (a) Nonspecific allergic reactions and anaphylaxis (b) Reactivity of the respiratory tract, including asthma, worsening of asthma, bronchospasm or dyspnoea (c) Skin disorders of various kinds, including rash of various types, pruritus, urticaria, purpura, angioedema and, more rarely, exfoliative dermatitis and bullous dermatitis (including epidermal necrolysis and erythema multiforme) In patients with pre-existing autoimmune disease (such as systemic lupus erythematosus, mixed connective tissue disease) during treatment with ibuprofen have been individual cases of aseptic meningitis symptoms such as neck stiffness, headache, nausea, vomiting, fever or disorientation have been reported. Edema, hypertension and heart failure have been reported in association with NSAID treatment. Clinical studies and epidemiological data suggest that the use of ibuprofen (particularly at high doses 2400 mg / day) and in long-term therapies, may be associated with a small increase in the risk of arterial thrombotic events (e.g. myocardial infarction or stroke), (see section 4.4). The following list of adverse events relates to those experienced with ibuprofen and pseudoephedrine hydrochloride at normal over-the-counter doses for short-term use. Additional adverse events may occur in the treatment of chronic diseases and in long-term treatment. Patients should be advised of the need to stop taking Vicks Flu Action immediately and consult their physician if a serious adverse drug reaction occurs. The frequency of adverse reactions is defined using the following convention: Very common (≥1 / 10); common (≥1 / 100 to
|Infections and infestations||Ibuprofen||Very rare||Flare-up of infectious inflammation (e.g. necrotizing fasciitis), Aseptic meningitis (neck stiffness, headache, nausea, vomiting, fever or disorientation in patients with pre-existing autoimmune disease (SLE, mixed connective tissue disease)|
|Disorders of the blood and lymphatic system||Ibuprofen||Very rare||Haematopoietic disorders (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis, neutropenia).|
|Disorders of the immune system||Ibuprofen and pseudoephedrine hydrochloride||Very rare||Severe generalized hypersensitivity reactions: signs may be face edema, angioedema, dyspnoea, bronchospasm, tachycardia, sharp drop in blood pressure, anaphylactic shock|
|Psychiatric disorders||Ibuprofen||Very rare||Psychotic reactions, depression|
|Pseudoephedrine hydrochloride||Frequency not known||Hallucinations, behavioral abnormalities|
|Nervous system disorders||Ibuprofen||Uncommon||Central nervous system disorders such as headache, dizziness, insomnia, agitation, irritability or tiredness|
|Pseudoephedrine hydrochloride||Rare||Insomnia, nervousness, anxiety, agitation, restlessness, tremors|
|Frequency not known||Hemorrhagic stroke, ischemic stroke, convulsions, headache|
|Eye disorders||Ibuprofen||Uncommon||Visual disturbances|
|Pseudoephedrine hydrochloride||Not known||Ischemic optic neuropathy|
|Ear and labyrinth disorders||Ibuprofen||Rare||Tinnitus|
|Cardiac pathologies||Ibuprofen||Rare||Edema, hypertension, palpitations, heart failure, myocardial infarction Clinical studies suggest that the use of ibuprofen, particularly at high doses (2400 mg / day), may be associated with a small increased risk of arterial thrombotic events (such as heart attack myocardial or stroke) (see section 4.4).|
|Pseudoephedrine hydrochloride||Rare||Palpitations, tachycardia, chest pain, arrhythmia|
|Pseudoephedrine hydrochloride||Frequency not known||Hypertension|
|Respiratory, thoracic and mediastinal disorders||Pseudoephedrine hydrochloride||Rare||Flare-up of asthma or hypersensitivity reactions with bronchospasm|
|Gastrointestinal disorders||Ibuprofen||Uncommon||Gastrointestinal discomfort, dyspepsia, nausea, vomiting, diarrhea, anorexia|
|Rare||Abdominal pain, flatulence, constipation|
|Ibuprofen||Very rare||Peptic ulcer, gastrointestinal perforation or haemorrhage (with melaena or haematemesis, gastritis, ulcerative stomatitis). Exacerbation of colitis and Crohn's disease (see section 4.4)|
|Ibuprofen||Very rare||Esophagitis, pancreatitis, intestinal diaphragm stenosis|
|Pseudoephedrine hydrochloride||Uncommon||Dry mouth, thirst, nausea, vomiting|
|Peudoephedrine hydrochloride||Frequency not known||Ischemic colitis|
|Hepatobiliary disorders||Ibuprofen||Very rare||Hepatic dysfunction, liver damage, particularly in long-term therapy, liver failure, acute hepatitis|
|Skin and subcutaneous tissue disorders||Ibuprofen||Rare||Various skin rashes|
|Ibuprofen||Very rare||Severe forms of skin reactions such as exfoliative dermatitis or bullous rash such as Stevens-Johnson syndrome, erythema multiforme and toxic epidermal necrolysis (Lyell's syndrome), alopecia, severe skin infections, soft tissue complications in a chickenpox infection|
|Ibuprofen||Not known||Drug reaction with eosinophilia and systemic symptoms (DRESS syndrome)|
|Pseudoephedrine hydrochloride||Rare||Rash, hives, itching, erythema, hyperhidrosis|
|Ibuprofen||Not known||Severe skin reactions, including acute generalized exanthematous pustulosis (PEAG)|
|Ibuprofen||Not known||Photosensitivity reaction|
|Renal and urinary disorders||Ibuprofen||Rare||Damage to kidney tissue (papillary necrosis) and high blood concentrations of uric acids|
|Ibuprofen||Very rare||Increased serum creatinine, edema (particularly in patients with arterial hypertension or renal insufficiency) edema, nephrotic syndrome, interstitial nephritis, acute renal failure|
|Pseudoephedrine hydrochloride||Frequency not known||Urinary retention in men with prostatic hypertrophy|
Reporting of suspected adverse reactions that occur after authorization of the medicine is important, as it allows continuous monitoring of the benefit / risk ratio of the medicine. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system https://www.aifa.gov.it/content/segnalazioni-reazioni-avverse.
The concomitant use of Vicks Flu Action and other NSAIDs containing COX-2 inhibitors should be avoided (see section 4.3). Severe skin reactions Severe skin reactions, such as acute generalized exanthematous pustulosis (PEAG), can occur with medicines containing ibuprofen and pseudoephedrine. This acute pustular rash can occur within the first 2 days of treatment, with fever and numerous small, mostly non-follicular, pustules appearing on a widespread edematous erythema and located mainly on the skin folds, trunk and upper limbs. Patients must be carefully monitored. If signs and symptoms such as pyrexia, erythema or numerous small pustules are observed, administration of Vicks Flu Action should be discontinued and appropriate measures taken if necessary.Masking of symptoms of underlying infectionsVicks Flu Action can mask the symptoms of infection, which could delay the initiation of adequate treatment and therefore worsen the outcome of the infection. This has been observed in community-acquired bacterial pneumonia and bacterial complications of chickenpox. When Vicks flu Action is administered for the relief of infection-related fever or pain, monitoring of infection is recommended. In non-hospital settings, the patient should seek medical attention if symptoms persist or worsen. Special warnings related to pseudoephedrine hydrochloride: • The dosage, the maximum recommended duration of treatment (see section 4.2) and contraindications must be strictly observed (see section 4.8). • Patients should be advised that treatment should be discontinued if hypertension, tachycardia, palpitations, cardiac arrhythmias, nausea or any neurological signs appear as an onset or worsening of headache. Before using this product, patients should consult their physician in case of: • Mild to moderate hypertension and heart disease • Psychosis • Concomitant administration of anti-migraine drugs, particularly ergot alkaloid vasoconstrictors (due to the α-sympathomimetic activity of pseudoephedrine). Neurological symptoms such as convulsions, hallucinations, behavioral disturbances, agitation and insomnia have been described following the systemic administration of vasoconstrictors, especially during febrile episodes or in case of overdose. These symptoms have been commonly reported in the pediatric population. It is therefore advisable to: • avoid the administration of Vicks Flu Action both in combination with medicines capable of lowering the epileptogenic threshold, such as terpene derivatives, clobutinol, atropine-like substances and local anesthetics, and where there is a history of seizures ; • strictly adhere to the recommended dosage in all cases and inform patients of the risk of overdose if Vicks Flu Action is taken in combination with other vasoconstrictor-containing medicines. Patients with urethro-prostatic disorders are more prone to developing symptoms such as dysuria and urinary retention (see section 4.3). Elderly patients may be more sensitive to central nervous system (CNS) effects.Ischemic colitisSome cases of ischemic colitis have been reported with pseudoephedrine. If sudden abdominal pain, rectal bleeding or other symptoms of ischemic colitis develop, pseudoephedrine should be discontinued and a physician consulted. Usage precautions related to pseudoephedrine hydrochloride: • In patients undergoing elective surgery during which volatile halogenated anesthetics will be used, it is preferable to discontinue Vicks Flu Action therapy several days before surgery due to the risk of acute hypertension (see section 4.5). • Athletes should be advised that pseudoephedrine hydrochloride treatment can cause positive doping test results.Ischemic optic neuropathyCases of ischemic optic neuropathy have been reported with pseudoephedrine. Pseudoephedrine should be discontinued if sudden loss of vision or decreased visual acuity occurs, for example in the case of scotoma.Interference with serological testsPseudoephedrine has the potential to reduce iobenguane I-131 reuptake in neuroendocrine tumors, thereby interfering with scintigraphy. Special warnings regarding ibuprofen: In patients with, or with a history of bronchial asthma or allergies, ibuprofen can trigger bronchospasm. The product should not be administered in case of asthma without prior medical advice (see section 4.3). Patients with asthma associated with chronic rhinitis, chronic sinusitis and / or nasal polyposis are at increased risk of allergic reactions with the intake of acetylsalicylic acid and / or NSAIDs. Administration of Vicks Flu Action may trigger an acute asthma attack, particularly in some patients allergic to acetylsalicylic acid or an NSAID (see section 4.3). There is a risk of renal failure in dehydrated adolescents. Gastrointestinal effects Cases of gastrointestinal bleeding, ulceration or perforation, which can be fatal, have been reported with all NSAIDs at any time during treatment, with or without warnings or a previous history of gastrointestinal events. The risk of gastrointestinal bleeding, ulcer or perforation, which can be fatal, is higher with increasing NSAID doses, in patients with a history of ulcer (particularly if complicated with haemorrhage or perforation - see section 4.3) and in patients of older age. over 60 years These older patients should initiate treatment at the lowest available dose (see section 4.2). Combination therapy with gastroprotectors (e.g. misoprostol or proton pump inhibitors) should be considered for these patients and those taking concomitant treatment with low dose acetylsalicylic acid or other drugs that may increase gastrointestinal risk (see below). and paragraphs 4.3 and 4.5). Patients with a history of gastrointestinal toxicity, particularly when elderly, may present with unusual abdominal symptoms (especially gastrointestinal bleeding) in the initial stages of treatment. The administration of NSAIDs should be carefully evaluated in patients with coagulation disorders, since a reduction in coagulation capacity is possible. Particular caution is advised in patients on concomitant therapy. Some medications may increase the risk of ulceration or bleeding such as oral corticosteroids, anticoagulants such as warfarin, SSRIs or antiplatelet agents such as acetylsalicylic acid (see sections 4.3 and 4.5). Treatment with Vicks Flu Action should be discontinued immediately if gastrointestinal bleeding or ulcer occurs. NSAIDs should be administered with caution to patients with a history of gastrointestinal disease (ulcerative colitis, Crohn's disease) as these conditions may worsen (see section 4.8). The concomitant use of alcohol and NSAIDs may increase undesirable effects related to the active substance, particularly those relating to the gastrointestinal tract or the central nervous system. Cardiovascular and cerebrovascular effects: Clinical studies suggest that the use of ibuprofen, particularly at high doses (2400 mg / day), may be associated with a small increased risk of arterial thrombotic events (such as myocardial infarction or stroke). Overall, epidemiological studies do not suggest that low-dose ibuprofen (e.g., ≤1200 mg / day) is associated with an increased risk of arterial thrombotic events. Patients with uncontrolled hypertension, congestive heart failure (NYHA II-III), demonstrated ischemic heart disease, peripheral arterial disease and / or cerebrovascular disease should be treated with ibuprofen, after careful examination and at high doses (2400 mg / day) it should be treated with ibuprofen. avoided administration. Precautions for use related to ibuprofen: • Elderly patients: The pharmacokinetics of ibuprofen are not affected by age, therefore dosage adjustments are not required in the elderly. However, elderly patients should be closely monitored as they are more sensitive to NSAID side effects, and in particular gastrointestinal bleeding and perforation, which can be fatal. • Particular caution and medical supervision are required when administering ibuprofen to patients with a history of gastrointestinal disease. The use of Vicks Flu Action is contraindicated in some gastrointestinal diseases (see section 4.3). • During the initial stages of treatment, careful monitoring of urinary excretion and renal function is required in patients with heart failure, chronic impairment of renal or hepatic function, in patients on diuretic therapy, in those hypovolaemic due to major surgery and , in particular, in elderly patients. The renal function of these patients may be adversely affected by treatment with NSAIDs. • If visual disturbances occur during treatment, a complete ophthalmological examination will be required. If symptoms persist or worsen, the patient should see their doctor. Vicks Flu Action contains 1.65 mg of sodium per tablet.
Pregnancy:Vicks Flu Action is contraindicated in pregnancy(see section 4.3). Inhibition of prostaglandin synthesis can adversely affect pregnancy and / or embryonic / fetal development. Data from epidemiological studies suggest an increased risk of spontaneous abortion, cardiac malformation and gastroschisis following the use of a prostaglandin synthesis inhibitor during the first months of pregnancy. The absolute risk of cardiovascular malformation increased from less than 1% to approximately 1.5%. The risk is believed to increase with dose and duration of therapy. In animals, administration of a prostaglandin synthesis inhibitor has been shown to cause an increase in the rate of pre- and post-implantation spontaneous abortion and embryo-fetal lethality. In addition, increased incidences of various malformations, including cardiovascular ones, have been reported in animals administered a prostaglandin synthesis inhibitor during the organogenetic period. During the third trimester of pregnancy, all prostaglandin synthesis inhibitors can expose the fetus to: - cardiopulmonary toxicity (with premature closure of the arterial duct and pulmonary hypertension); - renal dysfunction, which can progress to renal failure with oligohydramnios; They can expose mother and newborn, at the end of pregnancy, to: - possible prolongation of bleeding time, an anti-aggregating effect that can occur even at very low doses; - inhibition of uterine contractions with consequent delay or prolongation of labor. There is a possibility of an association between the occurrence of fetal abnormalities and the intake of pseudoephedrine during the first trimester of pregnancy.Feeding time Vicks Flu Action is contraindicated during breastfeeding(see section 4.3). Ibuprofen / pseudoephedrine have been identified in breastfed infants / children of treated patients. There are limited data on the effects of ibuprofen / pseudoephedrine on infants / children.FertilityThe effects of this drug on fertility have not been studied. The use of ibuprofen can impair fertility and is not recommended in women who are trying to conceive. Women with difficulty conceiving or undergoing fertility testing should consider discontinuing ibuprofen. There are no adequate reproductive toxicology studies on pseudoephedrine.
This medicine does not require any special storage conditions.
|Association of pseudoephedrine with:||Possible reactions|
|Non-selective monoamine oxidase inhibitors (MAOIs)||Vicks Flu Action should not be taken by patients on current or past (last two weeks) therapy with monoamine oxidase inhibitors (MAOIs), as there is a risk of hypertensive episodes such as paroxysmal hypertension and hyperthermia, which can be fatal (see section 4.3 ).|
|Other indirectly acting sympathomimetics or vasoconstrictors, administered orally or nasally, α-sympathomimetic drugs, phenylpropanolamine, phenylephrine, ephedrine, methylphenidate||Pseudoephedrine may potentiate the effect of other sympathomimetics (vasoconstrictors) and cause a risk of vasoconstriction and / or hypertensive crisis.|
|Reversible monoamine oxidase A inhibitors (RIMA), Linezolid, ergot alkaloids with dopaminergic action, ergot alkaloid vasoconstrictors||Risk of vasoconstriction and / or hypertensive crisis.|
|Volatile halogenated anesthetics||Acute perioperative hypertension. In scheduled surgical procedures, discontinue treatment with Vicks Flu Action several days before surgery.|
|Guanethidine, reserpine and methyldopa||The effect of pseudoephedrine may be reduced.|
|Tricyclic antidepressants||The effect of pseudoephedrine may be reduced or increased.|
|Digitalis, quinidine or tricyclic antidepressants||Increased frequency of arrhythmia.|
|Terpene derivatives, clobutinol, atropine-like substances and local anesthetics||Reduction of the epileptogenic threshold|
|Other NSAIDs, salicylates, analgesics, antipyretics and COX 2 inhibitors||Concomitant administration of various NSAIDs, analgesics, antipyretics and selective COX 2 inhibitors may increase the risk of adverse reactions such as gastrointestinal ulcers and bleeding due to a synergistic effect. Concomitant use of Vicks Flu Action with these drugs should therefore be avoided (see sections 4.3 and 4.4).|
|Cardiac glycosides (such as digoxin)||Concomitant use with digoxin preparations may increase serum levels of cardiac glycosides (digoxin). With proper use (a maximum of 5 days), a check of serum digoxin levels is usually not necessary.|
|Corticosteroids||Corticosteroids may increase the risk of adverse reactions, particularly of the gastrointestinal tract (gastrointestinal ulcer or bleeding) (see section 4.3).|
|Antiplatelet drugs||Increased risk of gastrointestinal bleeding (see section 4.3).|
|Acetylsalicylic acid (low dose)||Concomitant administration of acetylsalicylic acid should be avoided (see section 4.3). Concomitant administration of ibuprofen and acetylsalicylic acid (aspirin) is generally not recommended due to the potential for increased adverse effects. Experimental data indicate that ibuprofen can competitively inhibit the effect of low doses of acetylsalicylic acid on platelet aggregation when administered concurrently. Although there are uncertainties regarding the extrapolation of these data from the clinical situation, the possibility that regular and long-term use of ibuprofen may reduce the cardioprotective effect of low-dose acetylsalicylic acid cannot be excluded. No clinically relevant effect is considered to be likely from the occasional use of ibuprofen (see section 5.1).|
|Anticoagulants (e.g., warfarin, ticlopidine, clopidogrel, tirofiban, eptifibatide, abciximab, iloprost)||Increased risk of gastrointestinal bleeding, because NSAIDs such as ibuprofen may enhance the effect of anticoagulants (see sections 4.3 and 4.4)|
|Phenytoin||Concomitant use of Vicks Flu Action and phenytoin preparations could increase the serum levels of these medicinal products. With proper use (up to 5 days), a check of serum phenytoin levels is usually not necessary.|
|Selective Serotonin Reuptake Inhibitors (SSRIs)||Increased risk of gastrointestinal bleeding (see section 4.3).|
|Lithium||Concomitant use of Vicks Flu Action and lithium preparations may increase the serum levels of these medicinal products (see section 4.3).|
|Probenecid and sulfinpyrazone||Medicinal products containing probenecid or sulfinpyrazone may delay the excretion of ibuprofen.|
|Diuretics, ACE inhibitors, beta blockers and angiotensin-II antagonists||NSAIDs can reduce the effect of diuretics and other antihypertensive drugs. In some patients with impaired renal function (e.g. dehydrated patients or elderly patients with impaired renal function) the concomitant administration of an ACE inhibitor, a beta blocker or an angiotensin-II antagonist and drugs that inhibit cyclooxygenase may cause further deterioration of function. renal failure, including possible acute renal failure, usually reversible. Therefore, the administration of these drugs in combination should be done with caution, especially in elderly patients. Patients should be adequately hydrated and monitoring of renal function should be considered after initiation of treatment and on a periodic basis thereafter.|
|Potassium-sparing diuretics||Concomitant administration of Vicks Flu Action and potassium-sparing diuretics may cause hyperkalaemia (monitoring of serum potassium levels is recommended).|
|Methotrexate||Administration of Vicks Flu Action within 24 hours before or after methotrexate administration may cause elevated concentrations of methotrexate and an increase in its toxic effects (see section 4.3).|
|Cyclosporine||The risk of a damaging effect to the kidneys due to cyclosporine increases with concomitant administration of some non-steroidal anti-inflammatory drugs. This effect cannot be excluded even for the association between cyclosporine and ibuprofen.|
|Tacrolimus||The risk of nephrotoxicity increases if the two medicinal products are administered in combination.|
|Zidovudine||There have been reports of an increased risk of haemarthrosis and hematoma in HIV (+) haemophiliac patients receiving concomitant therapy with zidovudine and ibuprofen.|
|Sulfonylureas||Clinical studies have demonstrated interactions between non-steroidal anti-inflammatory drugs and antidiabetic drugs (sulfonylureas). Although no interactions between sulfonylureas and ibuprofen have been described, it is recommended to monitor blood glucose values as a precaution during concomitant administration.|
|Quinolone antibiotics||Animal data indicate that NSAIDs may increase the risk of seizures associated with quinolone antibiotics. Patients taking NSAIDs and quinolones may have an increased risk of developing seizures.|
|Heparin;Gingko biloba||Increased risk of bleeding (see section 4.3).|
SymptomsThe most frequent manifestations of ibuprofen overdose are abdominal pain, nausea, vomiting, lethargy, thirst, muscle weakness, drowsiness, blurred vision and dizziness. Other undesirable effects may occur, including headache, tinnitus, CNS depression, convulsions, hypotension, bradycardia, tachycardia, supraventricular and ventricular arrhythmias and atrial fibrillation. Coma, acute renal failure, hyperkalaemia, apnea (especially in young children), respiratory depression and respiratory failure have been reported rarely. Worsening of asthma is possible in asthmatics.In case of severe poisoning, metabolic acidosis may occur.Signs and symptoms of pseudoephedrine overdose include irritability, insomnia, fever, sweating, anxiety, restlessness, tremors, convulsions, palpitations (sinus arrhythmia), hypertension, dry mouth and difficulty urinating. Hallucinations have been reported (more likely in children).TreatmentTreatment of overdose is supportive. Gastric lavage and activated charcoal may be benefited within 1 hour of ingesting a potentially toxic amount, and correcting serum electrolytes if necessary. Symptomatic and supportive treatment should be undertaken, particularly with regard to the cardiovascular and respiratory systems. For example, severe hypertension may need to be treated with an alpha-blocker drug, while a beta-blocker may be needed to control cardiac arrhythmias. Seizures can be controlled with intravenous diazepam, while chlorpromazine can be used for extreme excitability and hallucinations.
One tablet contains 200 mg of ibuprofen and 30 mg of pseudoephedrine hydrochloride equivalent to 24.6 mg of pseudoephedrine. For the full list of excipients, see section 6.1.
Core of the tabletMicrocrystalline cellulose Pregelatinised maize starch Povidone K-30 Silica, colloidal anhydrous Stearic acid 95 Croscarmellose sodium Sodium laurilsulfateCoating film: Polyvinyl alcohol - Part. hydrolyzed Talc (E553b) Macrogol 3350 Pearlescent pigment based on MICA (Mixture of potassium silicate and aluminum (E555) -[mica], titanium dioxide (E171)) Polysorbate 80 (E433) Hypromellose Titanium dioxide (E 171) Macrogol 400 Yellow iron oxide (E 172) Red iron oxide (E 172) Black iron oxide (E 172)